American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 57 found      Go to page: 1 2

[1] S. I. Rosencrans. Derivation of the Hopf-Cole solution to Burgers' equation by stochastic integrals . Proc. Amer. Math. Soc. 32 (1972) 147-149. MR 0289953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alejandro D. de Acosta. On the concentration and extension of cylinder measures . Trans. Amer. Math. Soc. 160 (1971) 217-228. MR 0283168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alessandro Figà-Talamanca. Bounded and continuous random Fourier series on non- commutative groups . Proc. Amer. Math. Soc. 22 (1969) 573-578. MR 0244442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Stanley P. Gudder. Quantum probability spaces . Proc. Amer. Math. Soc. 21 (1969) 296-302. MR 0243793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. B. Darst. Properties of Lusin sets with applications to probability . Proc. Amer. Math. Soc. 20 (1969) 348-350. MR 0237730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Donald Ornstein. On the existence of stationary optimal strategies . Proc. Amer. Math. Soc. 20 (1969) 563-569. MR 0253756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Reuben Hersh. A class of ``central limit theorems'' for convolution products of generalized functions . Trans. Amer. Math. Soc. 140 (1969) 71-85. MR 0241971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] William D. Sudderth. On the existence of good stationary strategies . Trans. Amer. Math. Soc. 135 (1969) 399-414. MR 0233595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] T. S. Pitcher. The asymptotic behavior of a decomposition due to Harzheim . Proc. Amer. Math. Soc. 19 (1968) 938-942. MR 0225742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Meir Smorodinsky. The capacity of a general noiseless channel and its connection with Hausdorff dimension . Proc. Amer. Math. Soc. 19 (1968) 1247-1254. MR 0231652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gene Denzel. The exit characteristics of Markov processes with applications to continuous martingales in R$\sp{n}$ . Trans. Amer. Math. Soc. 129 (1967) 111-123. MR 0214146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] S. P. Lloyd. A mixing condition for extreme left invariant means . Trans. Amer. Math. Soc. 125 (1966) 461-481. MR 0209812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Arshag B. Hajian and Yuji Ito. Iterates of measurable transformations and Markov operators . Trans. Amer. Math. Soc. 117 (1965) 371-386. MR 0209442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Doris S. Stockton. Singular parabolic partial differential equations with time dependent coefficients . Trans. Amer. Math. Soc. 105 (1962) 475-495. MR 0140846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. G. Laha. On a class of unimodal distributions . Proc. Amer. Math. Soc. 12 (1961) 181-184. MR 0121826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] C. S. Herz. A maximal theorem . Proc. Amer. Math. Soc. 12 (1961) 229-233. MR 0151861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jacob Feldman. Examples of non-Gaussian quasi-invariant distributions in Hilbert space . Trans. Amer. Math. Soc. 99 (1961) 342-349. MR 0120678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Harold Widom. Stable processes and integral equations . Trans. Amer. Math. Soc. 98 (1961) 430-449. MR 0121882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Irwin Greenberg. The evaluation of certain probability integrals . Math. Comp. 14 (1960) 376-378. MR 0121820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Y. S. Chow. A martingale inequality and the law of large numbers . Proc. Amer. Math. Soc. 11 (1960) 107-111. MR 0112190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Enders A. Robinson. Sums of stationary random variables . Proc. Amer. Math. Soc. 11 (1960) 77-79. MR 0111068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Y. S. Chow. Martingales in a $\sigma $-finite measure space indexed by directed sets . Trans. Amer. Math. Soc. 97 (1960) 254-285. MR 0121835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Glen Baxter. A two-dimensional operator identity with application to the change of sign in sums of random variables . Trans. Amer. Math. Soc. 96 (1960) 210-221. MR 0119231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ernest G. Kimme. Some equivalence conditions for the uniform convergence in distribution of sequences of stochastic processes . Trans. Amer. Math. Soc. 95 (1960) 495-515. MR 0115207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] R. M. Blumenthal and R. K. Getoor. Some theorems on stable processes . Trans. Amer. Math. Soc. 95 (1960) 263-273. MR 0119247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] V. E. Beneš. Combinatory methods and stochastic Kolmogorov equations in the theory ofqueues with one server . Trans. Amer. Math. Soc. 94 (1960) 282-294. MR 0112182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Frank Spitzer. A Tauberian theorem and its probability interpretation . Trans. Amer. Math. Soc. 94 (1960) 150-169. MR 0111066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] C. D. Gorman. Brownian motion of rotation . Trans. Amer. Math. Soc. 94 (1960) 103-117. MR 0115218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] R. V. Chacon. The influence of the dissipative part of a general Markov process . Proc. Amer. Math. Soc. 11 (1960) 957-961. MR 0121463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] R. M. Blumenthal. Some relationships involving subordination . Proc. Amer. Math. Soc. 10 (1959) 502-510. MR 0105744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 57 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia